# SDR HNAA2015010900009

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,055 hours, 65,413 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PROPELLER FLUCTUATED BETWEEN 1300 AND 1400 RPM DURING CLIMBOUT.  ALL OTHER STAGES OF FLIGHT FLUCTUATED 100-200 RPM.  FLUCTUATION CONTINUED ON LANDING.  RESET BETA LOCK OUT CIRCUIT BREAKER AND CLEANED CONNECTOR PLUGS ON ECU AND OVER SPEED GOV GROUND RAN NR2 ENGINE TO TAKEOFF POWER.  PROPELLER SPEED NORMAL WITH NO DEFECTS NOTED.
